# SDR SWAA2022030361787

- Difficulty date: February 12, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 37,223 hours, 22,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESTERNAL ROUND CUT OUT CRACKED / REPAIRED EXRERNAL POWER CUT OUT PER SRM 53-10-15-2R1-4. HFEC INSPECTION OF THE TRIM OUT EDGE FOUND NO CRACK.
